Wyoming, 2014

Hail in Wyoming, June 26, 2014

June 26, 2014 · NWS CYS · 5 events in 4 counties and zones

Thunderstorms over southeast Wyoming produced large hail and locally heavy rainfall.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Thunderstorms over southeast Wyoming produced large hail and locally heavy rainfall.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 26, 2:36 PM MST, 19 minutes earlier.

Area forecast discussion, Jun 26, 2:36 PM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT THU JUN 26 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 336 PM MDT THU JUN 26 2014

PREVIOUS FORECAST FOR THE NEXT 12 TO 24 HOURS APPEARS ON TRACK
THIS AFTERNOON. CURRENT WATERVAPOR LOOP SHOWS A WEAK SHORTWAVE
ALOFT LIFTING NORTHEAST ACROSS SOUTH CENTRAL WYOMING...WITH
SHOWERS AND TSTORMS BEGINNING TO DEVELOP ALONG AND AHEAD OF THE
FEATURE. A SURFACE BOUNDARY IS ALSO VISIBLE NEAR THE LARAMIE
RANGE...WITH SOUTHWEST WINDS BECOMING MORE SOUTHERLY TO THE EAST
OF THE BOUNDARY ALONG WITH AN IMPRESSIVE MOISTURE GRADIENT.
DEWPOINT TEMP IS CURRENTLY AT 29 DEGREES AT LARAMIE...AND 55 IN
CHEYENNE TO THE EAST OF THE BOUNDARY. SEVERE POTENTIAL IS MARGINAL
ACROSS MOST OF SOUTHEAST WYOMING EAST OF THIS BOUNDARY...DUE TO
LIMITED SHEAR. HOWEVER...TSTORMS WILL LIKELY PRODUCE OUTFLOW
BOUNDARIES RESULTING IN ADDITIONAL LLVL SHEAR THROUGH THIS
EVENING. SEVERE TSTORMS ARE MORE LIKELY ACROSS WESTERN NEBRASKA
THIS EVENING INTO EARLY TONIGHT WITH MORE FAVORABLE SHEAR
PROFILES...MORE INSTABILITY...AND JET ENERGY PUSHING OVER THE
AREA. IN FACT...NOCTURNAL CONVECTION IS EXPECTED EAST OF I25 AS THE
LLVL JET STRENGTHENS WHILE A 50 KNOT JET ALOFT DEVELOPS OVER FAR
EASTERN COLORADO AND WESTERN NEBRASKA. INCREASED POP THROUGH EARLY
SATURDAY MORNING...ESPECIALLY OVER THE NORTHERN PANHANDLE WHICH
WILL BE IN THE FAVORABLE LEFT EXIT QUADRANT OF THE UPPER LEVEL
JET. SEVERE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND STRONG WINDS
THROUGH LATE THIS EVENING.

FOR FRIDAY...MAIN UPPER LEVEL TROUGH CURRENTLY OVER THE GREAT
BASIN WILL MOVE EAST OVER WYOMING. COOLER TEMPERATURES ARE
EXPECTED WITH HIGHS IN THE UPPER 60S TO MID 70S OVER MOST OF
SOUTHEAST WYOMING...AND INTO THE 80S ACROSS WESTERN NEBRASKA WHICH
WILL BE THE LAST TO SEE THE COOLER AIR. EXPECT SHOWERS TO BE MORE
WIDESPREAD ON FRIDAY AS THE TROUGH AXIS MOVES EAST. SHOWERS WILL
DEVELOP OVER SOUTHEAST WYOMING...LIKELY AROUND SUNRISE OR SHORTLY
AFTER OVER CARBON AND ALBANY COUNTY. SHOWERS WILL BECOME MORE
NUMEROUS AS THEY PUSH EAST INTO THE HIGH PLAINS...WITH
THUNDERSTORMS BECOMING MORE LIKELY INTO THE AFTERNOON. INCREASED
POP OVER THE MOUNTAINS AND HIGHER RIDGES...WITH A GOOD COVERAGE OF
RAIN SHOWERS EXPECTED. THIS ACTIVITY WILL LIKELY LINGER THROUGH
MIDNIGHT AS A 90KT UPPER LEVEL JET MAX MOVES OVER WYOMING.

ALL MODELS INDICATE DRIER AIR PUSHING ACROSS WYOMING FOR SATURDAY
WITH DEWPOINTS LOWERING INTO THE 30S. CAN NOT RULE OUT A FEW
ISOLATED THUNDERSTORMS HOWEVER NORTH OF A DOUGLAS TO SIDNEY
NEBRASKA LINE WITH AMPLE MOISTURE LINGERING OVER THAT AREA AS WELL
AS GOOD INSTABILITY. TEMPERATURES WILL RETURN TO NEAR NORMAL WITH
HIGHS IN THE 70S TO LOW 80S. WINDY CONDITIONS ARE EXPECTED WEST OF
THE LARAMIE RANGE WITH GUSTS UP TO 40 MPH POSSIBLE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 336 PM MDT THU JUN 26 2014

AN UPPER LEVEL LOW WILL DEVELOP AND SLOWLY MOVE EAST ALONG THE
US/CANADIAN BORDER SUNDAY AND MONDAY...WITH WNW FLOW OVER THE
FORECAST AREA THROUGH THIS TIME. A COLD FRONT LOOKS TO
DROP SOUTH ACROSS THE EASTERN PLAINS SUNDAY EVENING...AND WITH SOME
MARGINAL MIDLEVEL MOISTURE MOVING OVERHEAD...COULD SEE A FEW VERY
LIGHT SHOWERS DEVELOP ALONG THE FRONT. NOT LOOKING LIKE MUCH MORE
THAN SPRINKLES THO...SO KEPT CHANCES FOR PRECIP LOW. AHEAD OF THE
FRONT...TEMPS WILL BE VERY WARM...WITH LOW 80S TO LOW 90S ACROSS THE
PLAINS AND 60S TO LOW 80S ACROSS THE WEST. WINDS WILL BE ON THE
BREEZY SIDE AS WELL...WITH GUSTS UP TO 40 MPH LIKELY IN THE WIND
PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE. MUCH DRIER
NORTHWEST FLOW WILL MOVE OVERHEAD FOR MONDAY WITH COOLER
TEMPERATURES EXPECTED IN THE POST FRONTAL AIRMASS. TUESDAY WILL
REMAIN DRY AS WELL WITH PERHAPS SLIGHTLY WARMER TEMPS AS THE UPPER
RIDGE BEGINS TO BUILD BACK IN FROM THE WEST. LONGER RANGE MODELS
HINT TOWARD A RETURN OF SUBTROPICAL MOISTURE PLUME AS THE RIDGE
BUILDS ON WEDNESDAY...SOMEWHAT REMINISCENT OF A WEAK MONSOONAL
PATTERN. LOOKS LIKE AT LEAST A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING)
ISSUED AT 1203 PM MDT THU JUN 26 2014

AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST WILL SPARK
OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON
AND EVENING. T-STORMS WILL DEVELOP OVER THE MOUNTAINS BY 19Z AND
WILL MOVE OFF TO THE NORTHEAST AND INTO THE NEBRASKA PANHANDLE BY
00Z. PERIODS OF MVFR VSBYS AND CIGS WILL OCCUR IN THE
STORMS...WITH POSSIBLY IFR CONDITIONS AND HAIL IN STRONG TO SEVERE
STORMS FROM KBFF TO KAIA. A COLD FRONT WILL MOVE WEST TO EAST
ACROSS THE FORECAST AREA AFTER 03Z WITH SHOWERS AND PERHAPS A FEW
TSTORMS REDEVELOPING OVERNIGHT. WINDS WILL VEER TO THE NORTHWEST
AND WILL INCREASE BEHIND THE FRONT AS WELL.

&&

.FIRE WEATHER...
ISSUED AT 336 PM MDT THU JUN 26 2014

MINIMAL FIRE WEATHER CONCERNS THROUGH THIS WEEKEND AS A DAILY
CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY
NIGHT. COVERAGE OF SHOWERS WILL INCREASE ON FRIDAY AS AN UPPER
LEVEL TROUGH MOVES EAST ACROSS THE AREA...PROVIDING MOST OF THE
AREA WITH WIDESPREAD WETTING RAINFALL IN ADDITION TO WHAT HAS
ALREADY FALLEN IN THE LAST FEW DAYS. RELATIVE HUMIDITIES WILL THEN
LOWER TO BETWEEN 10 TO 20 PERCENT ON SUNDAY AS DRIER AIR MOVES
INTO THE AREA. HOWEVER...MODELS INDICATE SUBTROPICAL MOISTURE
RETURNING TO THE AREA BY THE MIDDLE OF NEXT WEEK...AND EVEN
SUGGESTING THE FIRST MONSOON PUSH OF THE SUMMER.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...RJM
AVIATION...RJM
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 26, 3:26 AM MST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
426 AM MDT THU JUN 26 2014

WYZ101>119-271100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
426 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN OVER
MOST OF THE AREA THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS
ARE NOT EXPECTED BUT A FEW COULD BECOME STRONG MAINLY NEAR THE
NEBRASKA BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-271100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
426 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA BY LATE
THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A FEW SEVERE STORMS
ARE POSSIBLE WITH LARGE HAIL THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY...AND AGAIN
NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON INTO THIS
EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 26, 1:07 PM MST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT THU JUN 26 2014

WYZ106>108-262045-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-
207 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE AND WESTERN
GOSHEN COUNTIES UNTIL 245 PM MDT...

AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHUGWATER...OR 25 MILES SOUTHEAST OF
WHEATLAND...MOVING NORTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN PLATTE AND WESTERN GOSHEN
COUNTIES.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND
64.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4198 10485 4195 10443 4166 10465 4166 10488
TIME...MOT...LOC 2007Z 202DEG 9KT 4173 10475

HAMMER
Special weather statement, Jun 26, 2:15 PM MST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT THU JUN 26 2014

WYZ101>103-107-262200-
CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NIOBRARA
COUNTY WY-NORTH LARAMIE RANGE WY-
315 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE...CONVERSE
AND EXTREME SOUTHWESTERN NIOBRARA COUNTIES UNTIL 400 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF ROLLING HILLS ESTATES TO 9 MILES NORTHEAST OF ESTERBROOK
CAMPGROUND...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  DOUGLAS...
  GLENDO...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 110 AND
158.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4256 10477 4242 10523 4308 10609 4350 10608
TIME...MOT...LOC 2114Z 223DEG 17KT 4314 10600 4255 10522

RUBIN
Special weather statement, Jun 26, 2:16 PM MST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
316 PM MDT THU JUN 26 2014

WYZ106>108-262200-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-
316 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE AND EXTREME
SOUTHWESTERN GOSHEN COUNTIES UNTIL 400 PM MDT...

AT 314 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BORDEAUX TO 8 MILES WEST OF CHUGWATER...AND MOVING NORTHEAST AT 20
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
CHUGWATER AROUND 340 PM MDT.
BORDEAUX AROUND 345 PM MDT.
WHEATLAND AROUND 355 PM MDT.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 50 AND
93.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4225 10502 4172 10458 4166 10509 4195 10528
TIME...MOT...LOC 2117Z 242DEG 17KT 4193 10516 4172 10496

RUBIN
Local storm report, Jun 26, 2:39 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
339 PM MDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             8 SW WHEATLAND          41.97N 105.07W
06/26/2014  M0.25 INCH       PLATTE             WY   PUBLIC

&&

HAHN
Special weather statement, Jun 26, 2:44 PM MST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
344 PM MDT THU JUN 26 2014

WYZ101-102-262230-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
344 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CONVERSE AND EXTREME
WESTERN NIOBRARA COUNTIES UNTIL 430 PM MDT...

AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
EDGERTON TO 12 MILES EAST OF DOUGLAS...AND MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
BILL AND MANNING RANCH AROUND 430 PM MDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT UNTIL 900 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4297 10487 4274 10509 4339 10609 4348 10609
      4350 10607 4350 10552
TIME...MOT...LOC 2145Z 224DEG 16KT 4344 10607 4281 10516

RUBIN

The radar

The Cheyenne radar (KCYS), 81 km away, was scanning. The volume nearest the first event began at 21:53 UTC.

Open the radar archive at this moment

Event by event

5 hail. Local standard time, as filed.

Hail, Platte

When
June 26, 2:55 PM MST to 2:58 PM MST
Where
Platte County, 8.5 mi N of Chugwater
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.883, -104.820

Quarter size hail was observed southeast of Bordeaux.

Hail, Goshen

When
June 26, 4:41 PM MST to 4:44 PM MST
Where
Goshen County, 3 mi SW of Yoder
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.889, -104.341

Quarter size hail was observed southwest of Yoder.

Hail, Niobrara

When
June 26, 5:00 PM MST to 5:02 PM MST
Where
Niobrara County, 2.86 mi SSW of Riverview
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
43.383, -104.225

Quarter size hail was observed in Mule Creek Junction.

Hail, Laramie

When
June 26, 5:45 PM MST to 5:50 PM MST
Where
Laramie County, Carpenter
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.050, -104.370

Quarter size hail was observed in Carpenter.

Hail, Laramie

When
June 26, 6:53 PM MST to 6:58 PM MST
Where
Laramie County, 7 mi SSW of Pine Bluffs
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.086, -104.121

Quarter size hail was observed along County Road 161 southwest of Pine Bluffs.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 526632, 526633, 526636, 526634, 526640.